# SDR SWAA2014011324006

- Difficulty date: December 29, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 27,417 hours, 17,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7971637
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD RT OVERWING EMERGENCY EXIT SIGN BROKEN.  R & R SIGN IAW AMM.
